MathSciNet Relay Station
MathSciNet bibliographic data
MR203462 (34 #3313) 47.10
Cordes, H. O. Über eine nicht algebraische Charakterisierung von ${\cal J}$-Fredholm-Operatoren. (German) Math. Ann. 163 1966 212–229.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement